# SDR COMA0760693

- Difficulty date: December 5, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 21,067 hours, 19,110 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 1438
- Condition: Failed
- Location: E&E Bay
- Part time: 18,123 hours, 16,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5452 - AHC NR 1 FAILED EN ROUTE, CVG TO ABE.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NR 1 AHC.
